# SDR FDEA201406051310

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AROUND LOWER CUT OUT OF NR 9 SLAT TRACK ON PREVIOUS REPAIR PARTIALLY PULLED RIVETS WITH CURLED HEADS DUE TO SLAT RUB.  CUT OUT DAMAGE IAW SRM 57-10-00.  PERFORMED HFEC OF CUT OUT FOR DAMAGE REMOVAL IAW NTSPM 06-10-01 010, NO DEFECTS NOTED.  REPAIRED IAW SRM 57-10-00  VOL 1, FIGURE 68 SHEET 2.
